# SDR 2001UALA00800

- Difficulty date: May 23, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 34,559 hours, 23,845 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 188 FUSELAGE FRAME CRACKED AT WL 207, STR 17L.  ACCOMPLISHED DOUBLER REPAIR.  MAJOR REPAIR ACCOMPLISHED.
